MAXIMUM OF THE CONNECTIVITY PROBABILITY.

M. V. Lomonosov, V. P. Polesskii

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

A particular case of maximization of the connectivity probability of a random graph is investigated.

Original languageEnglish
Pages (from-to)324-328
Number of pages5
JournalProblems of Information Transmission
Volume8
Issue number4
StatePublished - 1 Jan 1972

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Computer Networks and Communications

Cite this